# SDR A6WA200940596

- Difficulty date: September 21, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 23,042 hours, 20,535 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Wheel Xducer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ROTATION SPEED, OTBD ANTISKID CAUTION MSG ILLUMINATED.  CLIMBED OUT, C/W QRH AND RETURNED TO DEPARTURE FOR LANDING.  FOUND BROKEN WIRE ON LT OTBD WHEEL SPEED TRANSDUCER, REINSTALLED CONNECTOR IAW ESPM 20 17 00 ANTISKID CONTROL UNIT BITE TEST GOOD AT THIS TIME, CAUTION MESSAGE EXTINGUISHED.  (K)
